Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Physical Therapy For Leg Neuropathy

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

mysterious neuropathy of legs

For the past three years I have had a mysterious neurological condition of my legs which has stubbornly defied medical diagnosis. In 2005 suddenly any short period of walking or standing cause both thighs to feel numb, tight, tired. and painful. A...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...You don't mention which HIV meds you are taking. Peripheral neuropathy is still seen in the HAART era and can be frustating to diagnose and treat. It sounds like you care has been very good so unlikely Read more »

Neuropathy in legs and 3TC?

I've been positive for probably over 20 years and on meds for 8 years. Currently on atazanavir,... Read more »

Neuropathy and Thrombosis in Right leg

As I am suffering from severe inhibiting neuropathy in both feet and suspecting that the resulting... Read more »
Articles
AIDS InfoNet

Peripheral Neuropathy

...Bottom Line Peripheral neuropathy is a disease of the nervous system. It causes strange sensations, especially in the feet, legs, and fingers, and can cause pain. The pain might be mild, or so severe that it prevents someone from walking. Tell... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

... Table of Contents What Is Peripheral Neuropathy? What Causes PN? Who Is at Risk of Developing PN? How Do You Know if You Have PN? PN Treatments Finding Support Read more »
AIDS InfoNet

Nervous System Problems and Dementia

...controlling sensation. Symptoms may include altered sensation, numbness, tingling, pain, or weakness, especially in the feet and legs. See Fact Sheet 555 for more information. Central nervous system (CNS) problems include depression and... Read more »
San Francisco AIDS Foundation

Peripheral Neuropathy

...anti-HIV drugs, notably ddI (Videx), ddC (Hivid), and d4T (Zerit). In people with HIV/AIDS, PN most often affects the feet, the lower legs, and later the hands, causing numbness, tingling, and/or pain. Fortunately, there are medical treatments... Read more »
Connect With Others

Puzzled

Posted by Anonymous, 2 Replies
...without experiencing any of this. The symptoms have also improved within the last 2 days. If PN is reaching my arms and upper legs, this would indicate advanced nerve damage yes? And if this is true wouldn't I the symptoms only get worse from... Read more »

chili pepper good for neuropathy

Posted by Anonymous, 1 Reply
...read that peppers are good for neuropathy, are there any other things that help with it, it is bad in my heels of my feet and legs. Read more »

chili pepper good for neuropathy

Posted by Anonymous
...read that peppers are good for neuropathy, are there any other things that help with it, it is bad in my heels of my feet and legs. Read more »

Neuropathy and Amitriptyline

Posted by ScotCharles, 1 Reply
...I have developed painful neuropathy in my feet, hands and lower legs caused by a combination of some meds I take, long term HIV infection, and just plain ageing. The doctors are treating me with Read more »